# SDR R61A201309280944

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 10,567 hours, 10,729 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Connecting Rod
- Condition: Broken
- Location: Lt Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON TAKEOFF ROLL THEY HEARD A LOUD SCREECHING NOISE AND UPON ROTATION FELT A VIBRATION. CREW DECLARED AN EMERGENCY, RETURNED TO DELPARTURE, LANDED, AND TAXIED TO THE GATE WITHOUT INCIDENT.  MX FOUND THE CONNECTING ROD FOR THE LT NLG SNAPPED OFF.  THEY ALSO FOUND THE NOSE GEAR DOOR LINKAGE, REMOVED PIECES OF THE NOSE TIRE WHICH THEN CAUSED DENTS ON THE BELLY OF THE ACFT.  MX R & R THE GEAR DOOR AND CONNECTING ROD. ACFT WAS FLOWN VIA MX FERRY TO MCI WHERE FUSELAGE REPAIRS ARE BEING DONE.
